• JHARAKA's Avatar

    JHARAKA started following

    User: BigE54

  • JHARAKA's Avatar
  • JHARAKA's Avatar

    JHARAKA shared an experience

    Drug or Chemo Therapy (SECOND INFUSION): Second RCHOP, after having insurance deny treatment, saying we should watch the tumors and wait, we were approved, so we were a day behind treatment. My husband absolutely crashed during the infusion, but felt ok after. Ate well, no nausea. Prednisone is preventing him from sleeping last night. Today he receives injection.. Now he'll have about a week or resting.. I think his worst day was the day he came off the prednisone.

    2 Comments
    • cmontano's Avatar
      cmontano

      Jharaka, I'll be receiving my 4th of 6 RCHOP infusions next week. I too have found the Prednisone keeps me awake and prevents the big crash which, for me, follows the day I stop taking it. I have also found that as the nausea is well controlled with drugs (thankfully), the Prednisone makes me really hungry and I actually have to watch what I eat for those days (I'm not skinny). I found that I was WAY more exhausted after infusion no. 3 than after no. 1 and 2. I'm expecting 4, 5 and 6 big crashes to be really big. Bright side - there's a cure for what we have. Hang in there and best wishes for your husband.

      about 7 years ago
    • JHARAKA's Avatar
      JHARAKA

      Thank you so for taking the time to add your comment. My husband is the same, prednisone really does make US hungry. I think there is a difference between first and second infusion also. But attitude, lots of water, and taking extra care to listen to the body and take care of ones self is so important. Good wishes also to you and keep us posted on your road to recovery!

      about 7 years ago
  • JHARAKA's Avatar

    JHARAKA started following

  • JHARAKA's Avatar

    JHARAKA started following

    User: debbie1951

  • JHARAKA's Avatar

    JHARAKA started following

    Question: Im Helpless